Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Hello. From 2011-2015 I was on birth control pills on and off. I stopped using them completely january of 2015. After stopping the pill, my periods were lighter and more manageable then before. In the past three months, my menstrual cycles have become extremely light. Im a vegetarian, but I also rarely have an appetite so I do not eat much some days. Im 5'6 and 113 pounds. Almost under weight. I exercise a little as well. I had shingles in march. And I do not know why im experiencing such problems. I have no cramps during menstrual cycles. I also have no physical pain or signs of anything else. What could be the cause for lighter menstrual cycle?

2 Doctors Answered
Hello. From 2011-2015 I was on birth control pills on and...
Lighter periods are no problem if you get it monthly, you are vegetarian and don't eat well so may have to take vitamin B complex and Iron, folic acid tablet.
5 people found this helpful
Hello. From 2011-2015 I was on birth control pills on and...
I thinks your still within normal.
You found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.